# SDR 2004UALA00907

- Difficulty date: October 6, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 16,004 hours, 4,717 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE FIELD WHEN THE LT GENERATOR  WENT OFF LINE AND THE APU WOULD NOT START. APU START SWITCH AND APU ELECTRONIC CONTROL UNIT WERE REPLACED PREVIOUSLY DUE TO APU ALTITUDE STARTING PROBLEMS.  THE ECU TESTED WITHIN LIMITS.  APU START SWITCH WAS NOT ROUTED BACK TO HOME SHOP. THE APU DID NOT EXPERIENCE ANY OTHER EVENTS.
